MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI

BOSTON SCIENTIFIC CORPORATION INTELLANAV OPEN-IRRIGATED; INTELLANAV OI
Model Number 87045
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient age: 18 years or older.
 
Event or Problem Description
It was reported that a catheter leak occurred.During an ablation procedure for uncommon atrial flutter, an intella nav oi catheter was selected for use.The catheter was inserted into the left atrium.Upon manipulation, water leaked from the area near the port that connects the saline for irrigation.No error messages displayed on the maestro generator.It was suspected that there was a hole in the tube part of the port.The procedure was completed successfully using a non-boston scientific (bsc) replacement device.No serious injury occurred to the patient.
 
Additional Manufacturer Narrative
Patient age: 18 years or older.The device was returned for analysis.The irrigation tubing was torn at the proximal (narrowest) side of the adhesive joint securing the tubing to the luer fitting.Dried body fluid was found on the handle, main body tubing and distal end.Dried saline was found on the distal end and inside several irrigation ports.
 
Event or Problem Description

Brand Name
INTELLANAV OPEN-IRRIGATED
Common Device Name
INTELLANAV OI
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8654398
Report Number2134265-2019-06091
Device Sequence Number11324536
Product Code OAD
UDI-Device Identifier08714729937432
UDI-Public08714729937432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150005/S005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model Number87045
Device Catalogue Number87045
Device Lot Number0023297030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2019
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date05/30/2019
Supplement Report FDA Received Date07/17/2019
Patient Sequence Number1